MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP A40; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. BIPAP A40; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number GBX3100H19
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
A bipap a40 proefl ventilator device was returned to a third-party service center for service.During evaluation of the device a ventilator inoperative condition was identified.There was no harm or injury reported.The device's circuit board will be replaced to address the reported occurrence of a ventilator inoperative error being triggered.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.This event is reportable under fda 21 cfr part 803 as it meets the criteria for a serious injury and/or product malfunction.

Brand Name
BIPAP A40
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22911160
Report Number2518422-2025-109427
Device Sequence Number15735941
Product Code MNT
UDI-Device Identifier00606959055087
UDI-Public(01)00606959055087
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberGBX3100H19
Device Catalogue NumberGBX3100H19
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown